MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the cylindrical cuff leak.The event timing was before surgery.There was no harm to delay.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
There was no additional event information.
 
Additional Manufacturer Narrative
Functional testing confirmed there was a leak in the cuff.A bubble determined the leak was along the inseam of the cuff.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key13637880
Report Number0001526350-2022-00191
Device Sequence Number11309343
Product Code KCY
UDI-Device Identifier00889024377790
UDI-Public(01)00889024377790(17)260718(10)51529081
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberN/A
Device Catalogue Number60760000500
Device Lot Number51529081
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer09/07/2022
06/18/2024
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date09/09/2022
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose